# SDR IPXA2022051081919

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,728 hours, 15,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR WILL NOT OPEN/CLOSE CONSISTENTLY.L1 ENTRY DOOR WILL NOT OPEN/CLOSE CONSISTENTLY.REMOVED AND REPLACED L1 DOOR ELECT. ACTUATOR IAW MM 52-11-01. OPS CHECK GOOD.
